This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
A white male, aged 63, on the 4th day into a typical 7-day (2-pills-per-day) regimen of "NITROFURANTOIN MONO/MACRO 100MG" for a routine urinary tract infection, I mistakenly took THREE of said 100mg pills in one 14-hour period. To wit, on said 4th day, I took the FIRST pill at 6 a.m., the SECOND pill at 6 P.M., and the THIRD pill (dumbly) at 7:30 p.m., or one-&-one-half hours AFTER that second pill. I had FORGOTTEN that I had, in fact, already TAKEN that SECOND daily pill. (With this old man, I don't forget to "do" things, I forget that I have indeed DONE them!!!) QUESTION: Other than the DIARRHEA I experienced the morning immediately FOLLOWING said overdose, could those 2-pills-at-the-same-time have, nonetheless, done some signifcant (but as yet un-detected) DAMAGE to any of my principal bodily organs/tissues???? THANKS for any general information about this. I have posted this question, because the "product information" on said "Nitro" drug warns that TWO (100mg) pills should NOT be taken at the SAME time. (END OF POST)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.